# SDR UALA2009010500047

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 69,471 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 767
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP.  REPLACED BULB.  OPS CHECK GOOD AND ALLOWED BATTERIES TO CHARGE.
